Jump to content

glowandglam

Members
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About glowandglam

  • Rank
    Trainee
  1. Good information, wait to clear up your acne before exfoliating. I learned that you don't want to further irritate your skin, and most times acne medication is going to cause a bit of dryness, itching perhaps... Until you get used to the medication and your routine, I'd reccomend straying from exfoliation.. Also I thought toner was for closing your pores, so if you want the mask to get in the deepest pores maybe use toner in the morning after? But you are right to like check your skins reaction to the product to see if its tolerable for you, especially if you have sensitive skin... I too read foaming cleansers can over dry your skin if you have sensitive or already dry skin totally stray from that... Thanks by the way I guess going to the doctor could help...
  2. I'd never heard of this before, but um it seems like you could be putting yourself at a *huge* risk... I read an article that said the group who initially said it was a good idea to use this for anti-aging actually later retracted their statement. <(http://blog.pharmacymix.com/human-growth-hormone-for-skin-good-idea)> eh... your also not supposed to actually inject or use hgh unless you have a medical condition as it actually will make you grow.. thats why they inject it into like kids who have a defieciency meaning their body doesn't produce enough, they can end up becoming dwarfs if they don't revamp thier supply in terms... Also check out this article on the side effects that can happen I swear theres like a hundred... What are you using the regimen for anyway? http://www.md-health.com/Growth-Hormone-Side-Effects.html
  3. I've been researching an exfoliation... and thanks guys I appreciate it... I actually have found out that by exfoliating when you are experiencing acne, its just like getting botox, you create new skin cells of course but the underlieing problem still remains. They say its best to detox your skin first, then go to exfoliating for texture.... even a medicated exfoliator isn't the answer to acne... I'm looking at a couple of products so I'll post when I find out more.
  4. Thats why I'm asking. I was wondering if there was something out there that really could work without me having to put out money in order to just diagnose this issue, then pay for prescriptions, because I'm definitely not going to go to a laser clinic to have them burn my pimples off so they can return.
  5. Thank you for the suggestion awesome deal.
  6. Try tea tree oil. Not only is it great for your pimples but it has an awesome anti-bacterial effect as well. You have to dilute the solution, because you don't want to over dry your skin. So use a 5% solution, its proven to be as effective as 5% benzoyl peroxide. Make sure to wash your face first, and let it dry, then apply the tea tree oil. It does smell awful but you can also use it to clean cuts or abrasions. After application let the oil soak into the skin and apply olive oil for dryness or discomfort. Enjoy!
  7. ah... I see... that's a hard one because your skin is sensitive... benzoyl peroxide probably isn't the best for your skin... why not try a sulfur based regimen, its known to clear up acne lesions and redness from rosacea, plus its known to dry up acne pimples.
  8. Interesting... do you use an exfoliator?
  9. Oh... did you have any sort of initial reaction to it?
  10. Dude that looks crazy. Benzyol peroxide probably dried your skin out to the *max* You also probably dried out your skin doubly because you used both medications. What was the active ingredient on the cleanser? I bet thats what made your arms break out. You need a moisturizer that calms irritated skin and rehydrates your natural skin barrier, because your arms aren't normally covered in bumps.
  11. Actually ZeeOmega, Some skincare procedures cause a natural expected reaction in your skin, like take for example Exfoliation. By exfoliating your skin, you are going beneath the surface to push out (with medication) the p.acnes and other dirt/bacteria that causes skin blemishes. Therefore, you actually usually see a worsening of your acne. This is normal. However, it shouldn't last a long time, without getting noticeably better (depending on your skins condition of course.), and definitely when you are using a specific product to get deep down into your skin, you shouldn't add any different medications (also known as active ingredients.) I agree she sounds like an odd salesperson... I would think what they would do Leona, is give you your money back loaded onto the gift card. Some stores even give you cash. Especially if you talk to a manager. If not, that store is in hyjynx. smh. Its normal to get dry skin due to the medication in the product... But you need a moisturizor that won't clog your pores, and that won't add any other medication on top of it. Heres a tip. Wash your face first, and let it dry before exfoliating. 20 minutes later, exfoliate it, and wait. Maybe about half an hour later, use your toner, and wait. A good 20-30 minutes later, you want to apply your moisturizer, one thats noncomedogenic.
  12. Ugh gosh. Thats so insane. See the problem is that there is different active ingredients in the anti-aging creams than in the anti blemish creams, so your going to offset your medication used in your cleanser/exfoliator, and especially if you are getting used to a NEW skincare product, you have to allow your skin time! Its like making bread, you can't just throw everything together. Get used to it right? Gosh. Maybe she's new... So what I recommend doing first of all, going back to the store with the reciept and all the products. Bring it to a manager, and ask if you can have a refund for the moisturizer. Tell her what she should already know. Don't worry, the receipt will have her name on it if you don't remember it. Other than that, eliminate the use of your current moisturizer. Maybe you can pawn it off to someone. Good Luck, let me know what happens when you take it back! Jackie
  13. That seems pretty odd, normally your moisturizer should help with the dry itchy feeling. Also what is the caplet serum for exactly? You should be going through a regimen to advance your skins healing process if you are using an exfoliator, which helps your skin turn over new cells, thus creating a possible irritation, redness and perhaps dryness depending on the type of exfoliator you are using. Using a toner is perfectly acceptable and recommended due to the enlargement of pores that occurs due to unclogging... Sorry to prod, but what did the moisturizer say it would do for your skin?
  • NARS Cosmetics Shop Cargo Cosmetics Today!

About MakeupTalk®

© 2003-2018 MakeupTalk.com®, an active online community and message board geared towards members wanting to discuss everything to do with makeup, cosmetics, product reviews, monthly subscription boxes and general beauty related topics. Our community provides product reviews, makeup and general beauty tips. Our most popular topics are subscription boxes and their monthly spoilers. Join our community for free to take part in the conversations and share your own beauty tips and product reviews with others. We look forward to seeing you online here at Makeuptalk®!

MakeupTalk® Facebook

×